| Model Number |
ABSTACK30 |
| Medical Device Problem Codes |
Firing Problem (4011); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, in a laparoscopic hernia procedure, during mesh fixation, the tacker had a tight trigger which made the device difficult to cock.When forced, the tacks were able to penetrate the tissue but were unable to hold onto the tissue correctly and kept falling into the cavity.The tacks were retrieved.To resolve the issue, the surgeon exerted more effort in pressing the trigger to release the tacks.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.